# SDR S2KA2019081301

- Difficulty date: August 6, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N790SS
- Make and model: Beech 400A
- Aircraft serial: RK363
- Aircraft time: 5,875 hours, 5,539 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Safety Switch
- Part number: 41HE16
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H, D

## Discrepancy

AIRCRAFT BRAKES FAILED ON GROUND WHILE TAXING WITH ANTI-SKID ACTIVATED, DEACTIVATED ANTI-SKID SYSTEM BRAKES WORKED NORMALLY AS THEY WOULD WITHOUT ANTI-SKID.  FERRIED AIRCRAFT TO HOME BASE AND FURTHER TROUBLESHOT SYSTEM AND FOUND RIGHT MAIN GEAR SAFETY SWITCH DEFECTIVE.  REPLACED SWITCH WITH NEW AND OPS CHECKED OK.
